# SDR 2002UALA00732

- Difficulty date: April 19, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 37,429 hours, 13,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Threshold
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT THRESHOLD LOWER BEAM PREVIOUS REPAIR HAD SEVERE EXFOLIATION CORROSION  AT REPAIR ANGLE AND BOTH SPLICE PLATES STATION 1436 TO STATION 1383.  MAJOR REPAIR ACCOMPLISHED. REMOVED DAMAGE. INSTALLED FILLER SECTION AND TWO EA REPAIR ANGLES.
